Couldn't find what you looking for?

TRY OUR SEARCH!

I am 27, and have been experiencing a lot of GI discomfort. It began months ago just as diarreah a few days a week and was not very bothersome. After a few months I began to experience occasional pain on my left abdomen, and some nausea with diarreah. Shortly after I began to experience dizziness as well. I've tried everything. I cut caffeine from my diet, and I eat only things I know will not get me sick. I am now experiencing pain on my left side almost every day. I began to take an iron pill, which stops the diarreah most of the time, but if I miss one day of the iron my diarreah will come back right away. My stool is also very thin and discolored now. I have no history of cancer in my family. I was also on the birth control, Yaz, for about a year, but got off of it a few months ago when my symptoms began to worsen. Should I be worried? I will be getting checked by a GI in January.... But cannot go to a specialist until then. Should I be waiting??

Loading...

Hi Linda

The symptoms you're describing could mean inflammation in your lower colon (hence the pain and the thin discoloured stools).

Suggest you visit your doctor for a check sooner rather than later. Pain & nausea and upset bowel motions are a very unpleasant combination of symptoms, and a sign from your body that something in that area needs attending to.

Hope this helps - let us know how you go.

Regards, Olwen Anderson :-)
Reply

Loading...